# SDR SWAA2013111822533

- Difficulty date: November 14, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 84,642 hours, 63,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AFT OF LT HAND LOWER AFT WING TO BODY FAIRING.  RELAMPED LIGHT IAW MM.
